# SDR UALA2012022801208

- Difficulty date: February 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 67,975 hours, 12,358 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD PRESS PRI C2 LOW CENTER SYSTEM HYDRAULIC PRIMARY PUMP NR 2 PRESSURE OR PUMP SWITCHED OFF.  ADVISORY MSG-2912010 LATCHD ER MODE MSG-2912010 LATCHD ER MODE.  PULLED AND COLLARED P210 C2 HYD PUMP CTRL CB. HAS HISTORY.  RPL: FOUND NO FAULTS REF FIM 29-11 TASK 892.  DUE TO HISTORY SWAPPED HYDIM CARDS CL AND CR TO SEE IF ANYTHING FOLLOWS.
